Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 45, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 9, 2010, 3:28 PM EDT. It took effect at Jun 10, 2010, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 9, 2010, 3:28 PM EDT (19:28 UTC)
- In effect from
- Jun 10, 2010, 12:00 PM EDT
- Expired
- Jun 10, 2010, 9:55 AM EDT
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
123 WHUS71 KBUF 091928 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 328 PM EDT WED JUN 9 2010 LOZ042-043-100330- /O.NEW.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 328 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY. WEST WINDS AVERAGING 15 TO 25 KNOTS ON THURSDAY WILL PRODUCE WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-100330- /O.NEW.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 328 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 10 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 10 PM EDT THURSDAY. WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY AND WILL PRODUCE WAVES OF 3 TO 5 FEET INTO THURSDAY EVENING. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
3 follow-up statements
747 WHUS71 KBUF 100205 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1005 PM EDT WED JUN 9 2010 LOZ042-043-101015- /O.CON.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1005 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY. WEST WINDS AVERAGING 15 TO 25 KNOTS ON THURSDAY WILL PRODUCE WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-101015- /O.CON.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1005 PM EDT WED JUN 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 10 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 10 PM EDT THURSDAY. WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY AND WILL PRODUCE WAVES OF 3 TO 5 FEET INTO THURSDAY EVENING. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
434 WHUS71 KBUF 100801 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 401 AM EDT THU JUN 10 2010 LOZ042-043-101615- /O.CON.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 401 AM EDT THU JUN 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. WEST WINDS AVERAGING 15 TO 25 KNOTS ON THURSDAY WILL PRODUCE WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-101615- /O.CON.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 401 AM EDT THU JUN 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY AND WILL PRODUCE WAVES OF 3 TO 5 FEET INTO THURSDAY EVENING. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
194 WHUS71 KBUF 101355 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 955 AM EDT THU JUN 10 2010 LOZ042-043-101500- /O.CAN.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 955 AM EDT THU JUN 10 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ044-045-101500- /O.CAN.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 955 AM EDT THU JUN 10 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 2:43 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 9, 2:43 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 243 PM EDT WED JUN 9 2010 .SYNOPSIS... LOW PRESSURE OVER ILLINOIS AND ITS ASSOCIATED WARM FRONT WILL MOVE TO THE EAST AND BRING OCCASIONAL SHOWERS AND A CHANCE OF THUNDERSTORMS TODAY. THE STEADIER RAIN WILL TAPER OFF TONIGHT...BUT THERE WILL BE ENOUGH MOISTURE LINGERING BEHIND THE LOW TO KEEP A FEW SHOWERS OVER THE AREA TONIGHT INTO THURSDAY MORNING. HIGH PRESSURE WILL BRING DRIER WEATHER AND WARMER TEMPERATURES ON FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AT 07Z...THE SURFACE MAP SHOWS LOW PRESSURE CENTERED OVER THE UPPER MISSISSIPPI VALLEY WITH A TRAILING COLD FRONT STRETCHING SOUTH ACROSS THE MIDWEST AND CENTRAL PLAINS STATES. ALOFT...A WELL DEFINED VORT MAX AND UPPER LEVEL JET STREAK ARE PUSHING EAST ACROSS THE UPPER GREAT LAKES. THIS IS RESULTING IN AN AREA OF SHOWERS OVER THE CENTRAL GREAT LAKES...BUT THE HEAVIEST PCPN IS ASSOCIATED WITH AN MCS THAT HAS FORMED IN THE WARM SECTOR AHEAD OF THE MIDWEST COLD FRONT. THE LATEST IR SATELLITE IMAGE SHOWS THE COLDEST CLOUD TOPS (AND ASSOCIATED PCPN) WITH THE UPPER MIDWEST LOW MOVING NORTHEAST INTO SOUTHERN ONTARIO...WHILE THE COLDEST TOPS ASSOCIATED THE MCS ARE MOVING EAST TOWARD THE OHIO VALLEY. BASED ON THESE TRENDS...IT APPEARS THAT THESE TWO AREAS OF PCPN WILL NOT IMPACT OUR CWA TODAY. FARTHER TO THE EAST...AN AREA OF LIGHTER SHOWERS IS BREAKING OUT OVER THE NIAGARA PENINSULA AND NORTHEAST OHIO/NORTHWEST PA. THIS PCPN IS ASSOCIATED WITH A WARM FRONT THAT IS LIFTING NORTH ACROSS THE OHIO VALLEY EARLY THIS MORNING. THE SURFACE WARM FRONT AND THE WELL DEFINED TROUGH AT 850 MB WILL BE THE MAIN SOURCES OF LIFT THAT WILL BRING OCCASIONAL SHOWERS AND POSSIBLE CONVECTION TO OUR CWA TODAY. THE NAM SEEMS TO HAVE THE BEST HANDLE ON THE EASTERN EXTENT OF THE SHOWERS THAT ARE LOCATED JUST TO OUR WEST. FOLLOWING THE NAM SOLUTION...WILL MAINTAIN THE PREVIOUS FORECAST TREND WHICH SHOWED A GRADUAL WEST TO INCREASE IN POPS ACROSS THE CWA LATER THIS MORNING INTO THE AFTERNOON. WHILE THE POPS WILL BE HIGH...THE NAM AND GFS KEEP THE HIGHEST QPF MAINLY SOUTH OF THE PA BORDER. THIS IS CONSISTENT WITH BULLSEYE OF STRONG LOW LEVEL MOISTURE CONVERGENCE THAT WILL BE ASSOCIATED WITH THE MCS AS IT TRACKS EAST FROM THE OHIO VALLEY. EXPECT THE STEADIEST RAIN OVER OUR CWA TO TAPER OFF ACROSS WESTERN NEW YORK DURING THE LATE AFTERNOON AS THE SURFACE AND 850 MB TROUGH PUSH SLOWLY TO THE EAST. THERE IS A CHANCE FOR SOME ELEVATED CONVECTION THIS AFTERNOON AS TEMPERATURES ALOFT COOL IN THE VCNTY OF THE THE APPROACHING UPPER LEVEL TROUGH. TONIGHT...THE SHOWERS WILL CONTINUE TO TAPER OFF FROM WEST TO EAST AND THE BEST SOURCES OF LIFT SHIFT INTO EASTERN NEW YORK AND NEW ENGLAND. HOWEVER...A SECOND BATCH OF LIGHT SHOWERS IS POSSIBLE DURING THE SECOND HALF OF THE NIGHT AS THE SURFACE TROUGH THAT IS ASSOCIATED WITH THE UPPER LEVEL TROUGH MOVES EAST ACROSS NEW YORK STATE. TEMPERATURES TODAY WILL STRUGGLE TO GET ABOVE THE LOWER 60S ACROSS MOST OF THE CWA. TEMPERATURES TONIGHT WILL SHOW A SMALL DIURNAL TREND WITH DEWPOINTS EXPECTED TO RANGE THROUGH THE 50S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... LATEST MODELS CONTINUE TO SHOW THE SLOW DEPARTURE OF THE UPPER TROUGH OVER THE OTTAWA VALLEY AT THE START OF THE PERIOD. PLENTY OF LOW LEVEL MOISTURE WILL REMAIN UNDERNEATH CYCLONIC FLOW. THIS WILL LIKELY CONTINUE THE THREAT FOR SHOWERS ACROSS THE AREA WITH THE GREATEST POTENTIAL ACROSS EASTERN SECTIONS. MID LEVEL DRIER AIR WORKING INTO WESTERN SECTIONS BY AFTERNOON SHOULD END THE THREAT THERE WITH SOME LATE DAY SUNSHINE DEVELOPING. WEAK HIGH PRESSURE AT THE SURFACE AND BUILDING HEIGHTS ALOFT WILL BRING DRY WEATHER THURSDAY NIGHT AND FRIDAY. AS HIGH PRESSURE GIVES WAY LATE FRIDAY AND FRIDAY NIGHT...WARM ADVECTION WILL KICK IN WITH AN INCREASE IN MID/HIGH CLOUDS SPREADING IN FROM THE WEST FRIDAY AFTERNOON. THE LOW LEVEL WARM/MOISTURE ADVECTION OVER THE ADVANCING WARM FRONT FROM THE SOUTHERN GREAT LAKES/OHIO VALLEY WILL INCREASE THE CHANCES FOR RAIN FRIDAY NIGHT. THE 00Z GFS REMAINED MORE AGGRESSIVE IN LIFTING THE SURFACE-850 MB WARM FRONT INTO THE AREA WHICH WOULD ALLOW FOR GREATER CONCENTRATION OF SHOWERS/THUNDERSTORMS. WHILE THIS SOLUTION CAN NOT BE RULED OUT WE PREFER THE LESS AGGRESSIVE NAM/ECMWF/GEM. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... IT WILL BE WARM AND SOMEWHAT HUMID TO START THIS PERIOD AS TEMPERATURES FOR THE WEEKEND WILL AVERAGE AT LEAST 5 DEGREES ABOVE NORMAL. ANOTHER VIGOROUS SHORTWAVE WILL THEN DROP SOUTHEAST FROM THE PRAIRIES OF CENTRAL CANADA EARLY NEXT WEEK AND DRAG A FAIRLY STRONG COLD FRONT ACROSS THE REGION SOMETIME SUNDAY NIGHT. SOME DETAILS... HIGH PRESSURE OVER EASTERN CANADA AND NEW ENGLAND WILL GRADUALLY GIVE WAY TO A SERIES OF IMPULSES THAT WILL BE MOVING AROUND THE PERIPHERY OF THE H5 RIDGE (IE...RING OF FIRE) SATURDAY AND SATURDAY NIGHT. WHILE THE VAST MAJORITY OF THE TIME SHOULD BE WARM HUMID AND RAIN-FREE...THERE WILL BE THE CHANCE FOR SOME SHOWERS AND THUNDERSTORMS. A STRONG COLD FRONT WILL DROP ACROSS THE UPPER GREAT LAKES SUNDAY AFTERNOON/EVENING...THEN PENDING THE GUIDANCE PACKAGE...THE FRONT WILL PUSH ACROSS OUR FORECAST AREA SOMETIME SUNDAY NIGHT. COOLER AND LESS HUMID AIR WILL THEN PUSH DOWN ACROSS OUR REGION BOTH MONDAY AND TUESDAY AS CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES AND UPPER MID WEST. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... LOW PRESSURE NORTH OF LAKE SUPERIOR WILL EXTEND A WARM FRONT ACROSS LAKE HURON TO PENNSYLVANIA. WIDESPREAD RAIN ALONG AND NORTH OF THIS WARM FRONT WILL PERSIST ACROSS THE REGION THROUGH THIS EVENING. EXPECT MAINLY MVFR/IFR CONDITIONS FOR ALL LOCATIONS THIS EVENING THROUGH EARLY THURSDAY MORNING...TIL ABOUT 06Z-08Z FOR KJHW/KBUF/KIAG AND TIL ABOUT 12Z-14Z FOR KROC.KART. THE LIMITING FACTOR WILL LIKELY BE CEILINGS RATHER THAN VSBY ALTHOUGH THERE MAY BE PERIODS OF VSBYS LESS THAN 2 MILES IN DRIZZLE THIS EVENING AT ANY LOCATION. THE UPPER LOW ASSOCIATED WITH THIS SYSTEM SILL CROSS SOUTHERN ONTARIO AND THE SAINT LAWRENCE VALLEY ON THURSDAY WITH A CONTINUING CHANCE OF SHOWERS...BUT MVFR IMPROVING VFR CONDITIONS WILL BE EXPECTED DURING THURSDAY. OUTLOOK... THURSDAY NIGHT AND FRIDAY...VFR. SATURDAY AND SUNDAY...VFR/MVFR WITH SCATTERED SHOWERS AND THUNDERSTORMS. MONDAY...VFR IN SCATTERED SHOWERS. && .MARINE... SOUTHEAST WINDS WILL INCREASE ON BOTH LAKES TODAY AS A WARM FRONT APPROACHES FROM THE OHIO VALLEY. THE SOUTHEAST FLOW WILL KEEP THE HIGHEST WAVES WELL OFFSHORE. LATER THIS EVENING AND TONIGHT...WINDS WILL BECOME WESTERLY AND COULD RESULT IN SMALL CRAFT ADVISORY CONDITIONS ALONG THE EASTERN SHORES OF LAKE ERIE. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...TMA LONG TERM...RSH AVIATION...WCH MARINE...TJP
Hazardous weather outlook, Jun 9, 5:41 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 541 AM EDT WED JUN 9 2010 LEZ020-NYZ001>008-010>014-019>021-085-100945- UPPER NIAGARA RIVER AND BUFFALO HARBOR-NIAGARA-ORLEANS-MONROE-WAYNE- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 541 AM EDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-SLZ022-024-100945- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 541 AM EDT WED JUN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.